# SDR AALA201909049059

- Difficulty date: August 26, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WEB FROM FR 470 TO FR 480, S-25R, LBL22. REPLACED WEB PER 51-00-05 AND DRAWING 143A8122Y10, SRM 51-40-05, SRM 51-40-08, SRM 51-40-02.
